# SDR 08FDEA00240

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: 6521657155
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MOST UPPER TRAILING EDGE PANEL I/B SIDE SPOILER SEAL BRACKET CRACKED AT AFT EDGE AND AT SPOILER DOWN STOP PAD CUTOUT.  REMOVED CRACKED BRACKET AND FABRICATED NEW SEAL DEPRESSOR BRACKET REF BOEING DRAWING 65-21657/ITEM NR 155 AND INSTALLED ON PANEL REF SRM 51-30-2 PG 4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
